# SDR SWAA086666

- Difficulty date: November 27, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 32,659 hours, 18,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R1 DOOR SLIDE OUT OF ADJUST.  ADJUSTED SLIDE PER MT.
